# SDR HALA20250522146

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 20,241 hours, 4,356 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,061 hours, 2,974 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 1 Engine Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT ON ECAM PAGE. REMOVED AND REPLACED FIRE LOOP A HARNESS AND REMOVED AND REPLACED FIRE LOOP A DETECTOR CABLE ( 418KS) PER AMM 26-12-61. OPS CHECK GOOD OK FOR SVC
